# SDR CALA9701270

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON END FITTING CORRODED AT STA 1156, LONGERON 47L.  THE FITTING WAS REMOVED AND A NEW FITTING WAS FABRICATED AND INSTALLED IAW SRM 51-21-01, 51-31-01, AND 51-33-01.
